All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Dear doctor, I am on Ortho-Cyclen pills for five months. I skipped my placebo pills and went on to the next pack. Now, I am having stomach cramps after eating, brown discharge, cloudy urine, and fatigue. Kindly advise me. Read Full »
Obstetrician And Gynaecologist
Answer: Hi, Welcome to icliniq.com. Placebo pills are just vitamin tablets. So, skipping those pills will not cause any problem. Stomach cramps might be due to gastritis. For this, you can take some antacid. For "brownish discharge, cloudy urine and fatigue" please take urine pregnancy test. If it is ne... Read Full »
Chat with a Doctor
Starting @ just $29.99